On upper and lower weakly theta-irresolute multifunctions

K. Dlaska, Maximilian Ganster, T. Noiri, V. Popa

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)137-149
JournalJournal of Institute of Mathematics & Computer Sciences / Mathematics Series
Volume6
Issue number2
Publication statusPublished - 1993

Cite this

On upper and lower weakly theta-irresolute multifunctions. / Dlaska, K.; Ganster, Maximilian; Noiri, T.; Popa, V.

In: Journal of Institute of Mathematics & Computer Sciences / Mathematics Series, Vol. 6, No. 2, 1993, p. 137-149.

Research output: Contribution to journalArticleResearch

@article{37de83ee77144a6286bdb5150a42562f,
title = "On upper and lower weakly theta-irresolute multifunctions",
author = "K. Dlaska and Maximilian Ganster and T. Noiri and V. Popa",
year = "1993",
language = "English",
volume = "6",
pages = "137--149",
journal = "Journal of Institute of Mathematics & Computer Sciences / Mathematics Series",
number = "2",

}

TY - JOUR

T1 - On upper and lower weakly theta-irresolute multifunctions

AU - Dlaska, K.

AU - Ganster, Maximilian

AU - Noiri, T.

AU - Popa, V.

PY - 1993

Y1 - 1993

M3 - Article

VL - 6

SP - 137

EP - 149

JO - Journal of Institute of Mathematics & Computer Sciences / Mathematics Series

JF - Journal of Institute of Mathematics & Computer Sciences / Mathematics Series

IS - 2

ER -